# SDR USAA051349

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 400 AT STRINGER 8R CRACKED.  REPAIRED IAW T/R 53-10-20C, DEFECT SIZE: 1/4" CRACK.
